RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 323–331 (Mi msb3557)  

This article is cited in 5 scientific papers (total in 6 papers)

On groups satisfying a weak minimal condition

D. I. Zaitsev


Full text: PDF file (1059 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 315–322

Bibliographic databases:

UDC: 519.41/47
MSC: 20K27, 20K15, 20K30, 20F18
Received: 29.03.1968

Citation: D. I. Zaitsev, “On groups satisfying a weak minimal condition”, Mat. Sb. (N.S.), 78(120):3 (1969), 323–331; Math. USSR-Sb., 7:3 (1969), 315–322

Citation in format AMSBIB
\Bibitem{Zai69}
\by D.~I.~Zaitsev
\paper On~groups satisfying a~weak minimal condition
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 323--331
\mathnet{http://mi.mathnet.ru/msb3557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240210}
\zmath{https://zbmath.org/?q=an:0197.02002|0214.27405}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 315--322
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001090}


Linking options:
  • http://mi.mathnet.ru/eng/msb3557
  • http://mi.mathnet.ru/eng/msb/v120/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, Yu. I. Merzlyakov, “Chetyrnadtsataya Vsesoyuznaya algebraicheskaya konferentsiya”, UMN, 33:1(199) (1978), 239–244  mathnet
    2. D. Robinson, “Novyi podkhod k razreshimym gruppam s usloviyami konechnosti dlya abelevykh podgrupp”, UMN, 34:1(205) (1979), 197–215  mathnet  mathscinet  zmath
    3. V. N. Obraztsov, “An imbedding theorem for groups and its corollaries”, Math. USSR-Sb., 66:2 (1990), 541–553  mathnet  crossref  mathscinet  zmath  isi
    4. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. F. De Giovanni, D. H. Paek, D. J. S. Robinson, A. Russo, “THE MAXIMAL AND MINIMAL CONDITIONS FOR NORMAL SUBGROUPS OF INFINITE ORDER OR INDEX”, Communications in Algebra, 33:1 (2005), 183  crossref
    6. Vladimir V. Kirichenko, Leonid A. Kurdachenko, Javier Otal, Igor Ya. Subbotin, “On the contribution of D.I. Zaitsev to the Theory of Infinite Groups”, Algebra Discrete Math., 13:1 (2012), 59–91  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:185
    Full text:69
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020